# SDR USAA011141

- Difficulty date: August 22, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 INCHES BY 2.5 INCHES, BS 312, FLOORBEAM LBL 8.5 TO RBL 11 UPPER SURFACE.  CORROSION TASK NR C53-107-01.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD WITH PART NR 65-45834-523 PER SRM 51-10-1.  (M)
